Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Some results on quadratic stability of switched systems with interval uncertainty

Zeheb, Ezra and Mason, Oliver and Solmaz, Selim and Shorten, Robert (2007) Some results on quadratic stability of switched systems with interval uncertainty. International Journal of Control, 80 (6). pp. 825-831.

This is the latest version of this item.

[img] Download (131kB)

Abstract

In this paper we present some results on the quadratic stability of switched systems with uncertain parameters. We show that the quadratic stability of a class of switched uncertain systems may be readily veried using simple algebraic conditions.

Item Type: Article
Keywords: Interval Uncertainity, Swictched Systems, Stability, Control
Subjects: Science & Engineering > Hamilton Institute
Item ID: 886
Depositing User: Selim Solmaz
Date Deposited: 29 Jan 2008
Journal or Publication Title: International Journal of Control
Refereed: Yes
URI:

Available Versions of this Item

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...